CORRIGENDUM ON "THE NUMBER OF POINTS ON ELLIPTIC CURVES E : y(2) = x(3)


Inam I., SOYDAN G. , DEMİRCİ M. , BİZİM O. , CANGÜL İ. N.

COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol.22, no.2, pp.207-208, 2007 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 2
  • Publication Date: 2007
  • Doi Number: 10.4134/ckms.2007.22.2.207
  • Title of Journal : COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.207-208

Abstract

In this work, authors considered a result concerning elliptic curves y(2) = x(3) + ex over F-p mod 8, given at [1]. They noticed that there should be a slight change at this result. They give counterexamples and the correct version of the result.